Bounded H-calculus for the hydrostatic stokes operator on Lp-spaces and applications

Yoshikazu Giga, Mathis Gries, Matthias Georg Hieber, Amru Hussein, Takahito Kashiwabara

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

It is shown that the hydrostatic Stokes operator on Lp/σ(Ω), where Ω ⊂ ℝ3 is a cylindrical domain subject to mixed periodic, Dirichlet and Neumann boundary conditions, admits a bounded H-calculus on Lp/σ(Ω) for p ∈ (1, ∞) of H-angle 0. In particular, maximal Lq − Lp-regularity estimates for the linearized primitive equations are obtained.

Original languageEnglish
Pages (from-to)3865-3876
Number of pages12
JournalProceedings of the American Mathematical Society
Volume145
Issue number9
DOIs
Publication statusPublished - 2017
Externally publishedYes

Fingerprint

Stokes Operator
Primitive Equations
Hydrostatics
Mixed Boundary Conditions
Lp Spaces
Periodic Boundary Conditions
Neumann Boundary Conditions
Dirichlet Boundary Conditions
Calculus
Regularity
Boundary conditions
Angle
Estimate

Keywords

  • H-functional calculus
  • Hydrostatic Stokes operator
  • Maximal L-regularity

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Bounded H-calculus for the hydrostatic stokes operator on Lp-spaces and applications. / Giga, Yoshikazu; Gries, Mathis; Hieber, Matthias Georg; Hussein, Amru; Kashiwabara, Takahito.

In: Proceedings of the American Mathematical Society, Vol. 145, No. 9, 2017, p. 3865-3876.

Research output: Contribution to journalArticle

Giga, Yoshikazu ; Gries, Mathis ; Hieber, Matthias Georg ; Hussein, Amru ; Kashiwabara, Takahito. / Bounded H-calculus for the hydrostatic stokes operator on Lp-spaces and applications. In: Proceedings of the American Mathematical Society. 2017 ; Vol. 145, No. 9. pp. 3865-3876.
@article{0d95608a64024381b32f157246f949ad,
title = "Bounded H∞-calculus for the hydrostatic stokes operator on Lp-spaces and applications",
abstract = "It is shown that the hydrostatic Stokes operator on Lp/σ(Ω), where Ω ⊂ ℝ3 is a cylindrical domain subject to mixed periodic, Dirichlet and Neumann boundary conditions, admits a bounded H∞-calculus on Lp/σ(Ω) for p ∈ (1, ∞) of H∞-angle 0. In particular, maximal Lq − Lp-regularity estimates for the linearized primitive equations are obtained.",
keywords = "H-functional calculus, Hydrostatic Stokes operator, Maximal L-regularity",
author = "Yoshikazu Giga and Mathis Gries and Hieber, {Matthias Georg} and Amru Hussein and Takahito Kashiwabara",
year = "2017",
doi = "10.1090/proc/13676",
language = "English",
volume = "145",
pages = "3865--3876",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "9",

}

TY - JOUR

T1 - Bounded H∞-calculus for the hydrostatic stokes operator on Lp-spaces and applications

AU - Giga, Yoshikazu

AU - Gries, Mathis

AU - Hieber, Matthias Georg

AU - Hussein, Amru

AU - Kashiwabara, Takahito

PY - 2017

Y1 - 2017

N2 - It is shown that the hydrostatic Stokes operator on Lp/σ(Ω), where Ω ⊂ ℝ3 is a cylindrical domain subject to mixed periodic, Dirichlet and Neumann boundary conditions, admits a bounded H∞-calculus on Lp/σ(Ω) for p ∈ (1, ∞) of H∞-angle 0. In particular, maximal Lq − Lp-regularity estimates for the linearized primitive equations are obtained.

AB - It is shown that the hydrostatic Stokes operator on Lp/σ(Ω), where Ω ⊂ ℝ3 is a cylindrical domain subject to mixed periodic, Dirichlet and Neumann boundary conditions, admits a bounded H∞-calculus on Lp/σ(Ω) for p ∈ (1, ∞) of H∞-angle 0. In particular, maximal Lq − Lp-regularity estimates for the linearized primitive equations are obtained.

KW - H-functional calculus

KW - Hydrostatic Stokes operator

KW - Maximal L-regularity

UR - http://www.scopus.com/inward/record.url?scp=85021426982&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85021426982&partnerID=8YFLogxK

U2 - 10.1090/proc/13676

DO - 10.1090/proc/13676

M3 - Article

AN - SCOPUS:85021426982

VL - 145

SP - 3865

EP - 3876

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 9

ER -